Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the cause of black, itchy spots on the shoulder and neck in one with a history of harpic zoster ?

dear sir i m 56 year old mail person.nearly one year before i got some watery big pimples on my right shoulder and neck .when i consult dermatologist ,he digonose it harpic zoster and give me related medicine alongwith som antibiotic after ten days i survived but still there r black spots on my shoulder and neck and there is itching prroblem i get rid of these all problems. regard
Asked On : Tue, 3 Apr 2012
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
dear pakasghar, welcome to hcm.

the recurrence of herpes zoster is usually seen in immunocompromised states and severe deficiency states. Recurrences are not uncommon though, and it is better if u describe in detail the site of lesions for an accuracy in diagnosis and a good treatment. I strictly suggest you to go back to the dermatologist along with the previous prescriptions and get a review done for the best opinion.

Meanwhile, take plenty of fruit juices, fresh vegetables cooked well, Vitamin C rich foods(amla, citrus fruits, oranges, etc) for the improvement in ur immune system. Keep the affected area clean and do not try to pinch the lesions or scratch them since there is a great possibility of superadded infection.

thank you:-)
Answered: Wed, 4 Apr 2012
I find this answer helpful
Dermatologist Dr. Jangid's  Response
You are having have Posr herpetic neuralgia characterized by pain, itching, discomfort at the site of infection. The treatment for this is -
1. Tab Gabapentin 300 mg once/twice a day according to severity
2. Inj. Methyl cobalamine IM once weekly
will definatly help u
Answered: Wed, 4 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor